Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 61, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 29, 2007, 4:58 PM MDT for Phillips County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2007, 4:58 PM MDT (22:58 UTC)
- Expired
- May 29, 2007, 5:32 PM MDT
- In force
- 34 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Phillips County, CO
The radar
The Goodland radar (KGLD), 131 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:29 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -86 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 292258 SVRBOU COC095-292345- /O.NEW.KBOU.SV.W.0061.070529T2258Z-070529T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 458 PM MDT TUE MAY 29 2007 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN PHILLIPS COUNTY IN NORTHEAST COLORADO * UNTIL 545 PM MDT * AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER EXTREME SOUTHEASTERN PHILLIPS COUNTY...OR ABOUT 12 MILES SOUTHEAST OF HOLYOKE...MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE WARNED COUNTY. HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DENVER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 4044 10236 4043 10204 4061 10206 $$ GIMMESTAD
1 follow-up statement
000 WWUS55 KBOU 292332 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 532 PM MDT TUE MAY 29 2007 COC095-292342- /O.CAN.KBOU.SV.W.0061.000000T0000Z-070529T2345Z/ PHILLIPS CO- 532 PM MDT TUE MAY 29 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PHILLIPS COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. LAT...LON 4044 10236 4043 10204 4061 10206 $$ GIMMESTAD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:05 PM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 29, 3:05 PM MDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 305 PM MDT TUE MAY 29 2007 .SHORT TERM...VIGOROUS UPPER TROF MOVG OVR WY AND NRN CO THIS AFTERNOON HAS TRIGGERED A ROUND OF SEVERE CONVECTION OVER METRO AREA...PALMER DIVIDE AND NORTHEASTERN PLAINS THIS AFTERNOON. HEAVIEST SHOWERS HAVE MOVED ONTO THE PLAINS WITH ISOLATED SHOWERS RE-DEVELOPING OVER THE MOUNTAINS AS THE TROF AXIS PROGRESSES EASTWARD. COOL TEMPERATURES ALOFT WILL LINGER OVER THE AREA ON WEDNESDAY AS DRIER AIR ALSO MOVES IN FROM THE NORTHWEST. WEAK INSTABILITY FROM SURFACE HEATING MAY COMBINE WITH THE CONTINUING NORTHWESTERLY FLOW ALOFT TO PRODUCE WIDELY SCATTERED SHOWER ACTIVITY ON THE PLAINS IN THE AFTERNOON. PRECIPITABLE WATER VALUES FROM THE MODEL SOUNDINGS SHOW MUCH LOWER VALUES SO HEAVY RAINFALL SHOULD NOT BE A THREAT. THE COOL TEMPERATURES...ONLY IN THE LOW 60S WILL BE THE MAIN FEATURE OF FORECAST PACKAGE. .LONG TERM...MODEL HAVE STRONG WEST-NORTHWESTERLY FLOW ALOFT FOR THE FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY. BY THURSDAY AFTERNOON ...THE UPPER CLOSED LOW IS STILL OVER SOUTH DAKOTA...WITH THE NAM STALLING IT MORE THAN THE GFS AND ECMWF. THE NAM HAS MORE NORTH-NORTHWESTERLY FLOW ALOFT THURSDAY NIGHT INTO FRIDAY. THE GFS HAS MORE NORTH-NORTHEASTERLY. THE QG VERTICAL VELOCITY FIELDS HAVE DECENT DOWNWARD MOTION OVER THE FORECAST AREA WEDNESDAY NIGHT AND THURSDAY MORNING. FOR THE REST OF THURSDAY...THURSDAY NIGHT...AND FRIDAY THE VERTICAL VELOCITY IS WEAK DOWNWARD TO NEUTRAL. THE LOWER LEVEL PRESSURE AND WIND FIELDS FROM THE GFS KEEP A WEAK UPSLOPE FLOW GOING THROUGH MOST OF THE FORECAST AREA PERIOD. THE NAM SHOWS SOME UPSLOPE THURSDAY NIGHT AND FRIDAY. FOR MOISTURE...BOTH MODELS SHOW WEDNESDAY NIGHT TO BE FAIRLY MOIST. THURSDAY LOOKS PRETTY MOIST ON THE NAM...NOT ON GFS. THURSDAY NIGHT HAS LIMITED MOISTURE. FRIDAY IS FAIRLY MOIST AGAIN...MORE SO ON THE GFS IN THE LOWER LEVELS WITH THE BETTER UPSLOPE IT SHOWS. THE NAMS BOUNDARY LAYER DEW POINT FIELDS SHOW WEDNESDAY NIGHT INTO THURSDAY WITH 30S F READINGS. THURSDAY NIGHT AND FRIDAY HAS LOWER 40S. THERE IS A THETA-E AXIS OVER SOUTHEAST/EAST-CENTRAL COLORADO THROUGH MOST OF THE PERIOD. IT DOES SHIFT INTO CENTRAL COLORADO BY LATE FRIDAY. THERE IS LIMITED CAPE OVER THE FORECAST AREA LATE DAY WEDNESDAY...BEST ALONG THE FRONT RANGE FOOTHILLS. THERE IS EVEN LESS LATE DAY THURSDAY. FRIDAY IS A BIT BETTER OVER THE MOUNTAINS AND FOOTHILLS...BUT NOTHING FOR THE NORTHEAST CORNER. THE QPF GRIDS ARE PRETTY SPARSE WITH PRECIPITATION LATE DAY THURSDAY AND FRIDAY. WILL KEEP LATE DAY POPS MAINLY IN THE 10-20% RANGE...WITH NONE IN SOME AREAS. THE WET BULB ZERO HEIGHTS ARE LOW ENOUGH TO WARRANT SOME SNOW MIXED IN OVER THE HIGH MOUNTAINS DURING THE NIGHT TIME AND EARLY MORNING ANYWAY. FOR TEMPERATURES...THURSDAY WARMS 4-5C IN MOST AREAS...LESS OVER THE NORTHEAST CORNER. FRIDAY WARMS UP FROM THURSDAY 1-2 C. FOR THE LATER DAYS...SATURDAY THROUGH TUESDAY...MODELS KEEP AN AMPLIFYING UPPER RIDGE TO OUR IMMEDIATE WEST ALL FOUR DAYS. THE GFS HAS A COUPLE AREAS OF WEAK ENERGY COMING DOWN THE BACK SIDE OF THE MEAN UPPER TROUGH COVERING THE EASTERN HALF OF NORTH AMERICA SUNDAYS THROUGH TUESDAY. THERE IS SOME POTENTIAL UPSLOPE FOR THE PLAINS ALONG WITH SOME MOISTURE FOR ALL THE FORECAST AREA. WILL MAKE SURE THERE ARE SOME POPS GOING...ESPECIALLY AFTERNOON AND EVENING. MAY COOL TEMPERATURES A TAD AS WELL. && .AVIATION...EARLY AFTERNOON CONVECTION IS SHIFTING EAST OF KDEN AND AWAY FROM THE DENVER METRO AREA. WSR-88D INDICATES ISOLATED SHOWERS RE-DEVELOPING OVER THE FOOTHILLS WHICH MAY CONTINUE MOVING OVER AIRPORTS THROUGH ABOUT 03Z. PERSISTENT NORTHERLY LOW LEVEL FLOW AND MOIST AIRMASS WILL MAKE MVFR CIGS A POSSIBILITY THROUGH 06Z. BY 12Z...DEPARTING UPPER TROF AXIS AND A SHIFT TO MORE DOWNSLOPE LOW LEVEL FLOW WILL BRING CLEARING CONDITIONS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && DANKERS/KOOPMEINERS
Hazardous weather outlook, May 29, 10:46 AM MDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1046 AM MDT TUE MAY 29 2007 COZ030>051-301200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1046 AM MDT TUE MAY 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH THIS AFTERNOON AND EVENING WITH HEAVY RAIN AND SMALL HAIL EXPECTED ACROSS MUCH OF THE AREA. THERE IS A SLIGHT CHANCE OF SEVERE STORMS... MAINLY ACROSS SOUTHERN ELBERT AND LINCOLN COUNTIES WHERE STRONGER SURFACE HEATING AND WARMER TEMPERATURES WILL PRODUCE STRONGER INSTABILITY. HAIL UP TO ONE INCH IN DIAMETER IS POSSIBLE WITH THE STRONGER STORMS OVER THE PALMER DIVIDE. A MUCH COOLER AIRMASS HAS MOVED ACROSS EASTERN COLORADO TODAY WITH TEMPERATURES ONLY IN THE 60S ON THE PLAINS THIS AFTERNOON. THE COOLER AND SHOWERY WEATHER IS DUE TO A STRONG UPPER LEVEL DISTURBANCE MOVING ACROSS THE NORTHERN ROCKY MOUNTAIN STATES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS FOR MUCH OF THE FORECAST AREA THROUGH FRIDAY. SOME DRYING AND WARMING IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK. HOWEVER A SLIGHT CHANCE OF LATE DAY SHOWERS AND STORMS WILL CONTINUE IN THE HIGH COUNTRY THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS ELBERT AND LINCOLN COUNTIES THIS AFTERNOON AND EVENING. ELSEWHERE...RAINFALL REPORTS WOULD BE APPRECIATED. DANKERS/KOOPMEINERS
In the hours before
Local storm report, May 29, 1:35 PM MDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
135 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL 3 SSW DENVER 39.68N 104.98W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 E1.00 INCH JEFFERSON CO TRAINED SPOTTER
0111 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAIL ONE INCH DEEP
0106 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0106 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1235 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1213 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
1205 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, May 29, 1:51 PM MDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
151 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M1.00 INCH DENVER CO TRAINED SPOTTER
0135 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0133 PM HAIL 3 SSW DENVER 39.68N 104.98W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 E1.00 INCH JEFFERSON CO TRAINED SPOTTER
0111 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAIL ONE INCH DEEP
0106 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0106 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1235 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1213 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
1205 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, May 29, 2:24 PM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 4 W ELBERT 39.22N 104.60W
05/29/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0211 PM HAIL 6 SE LARKSPUR 39.12N 104.82W
05/29/2007 M1.00 INCH EL PASO CO TRAINED SPOTTER
1/2 TO 1 INCH HAIL
0210 PM HAIL 3 NW DENVER 39.76N 105.00W
05/29/2007 M0.75 INCH DENVER CO NWS EMPLOYEE
0201 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL
0150 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M1.00 INCH DENVER CO TRAINED SPOTTER
0135 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0133 PM HAIL 3 SSW DENVER 39.68N 104.98W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 E1.00 INCH JEFFERSON CO TRAINED SPOTTER
0111 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAIL ONE INCH DEEP
0106 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0106 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1235 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1213 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
1205 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, May 29, 2:58 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
258 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 5 NW ELBERT 39.27N 104.60W
05/29/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
LOTS OF PEA, MARBLE, PENNY AND SOME QUARTER SIZE HAIL
COVERING THE GROUND
0219 PM HAIL 4 W ELBERT 39.22N 104.60W
05/29/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0211 PM HAIL 6 SE LARKSPUR 39.12N 104.82W
05/29/2007 M1.00 INCH EL PASO CO TRAINED SPOTTER
1/2 TO 1 INCH HAIL
0210 PM HAIL 3 NW DENVER 39.76N 105.00W
05/29/2007 M0.75 INCH DENVER CO NWS EMPLOYEE
0201 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL
0150 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M1.00 INCH DENVER CO TRAINED SPOTTER
0135 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0133 PM HAIL 3 SSW DENVER 39.68N 104.98W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 E1.00 INCH JEFFERSON CO TRAINED SPOTTER
0127 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0111 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAIL ONE INCH DEEP
0107 PM HAIL SE CASTLE ROCK 39.38N 104.85W
05/29/2007 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
REPORT RELAYED TO ANOTHER SPOTTER. UNABLE TO CONTACT NWS.
0106 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0106 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1235 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1213 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
1205 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, May 29, 3:11 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
311 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 5 NW ELBERT 39.27N 104.60W
05/29/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
LOTS OF PEA, MARBLE, PENNY AND SOME QUARTER SIZE HAIL
COVERING THE GROUND
0255 PM HAIL ELBERT 39.22N 104.53W
05/29/2007 M2.50 INCH ELBERT CO TRAINED SPOTTER
NUMEROUS 11/4 INCH HAIL. LARGEST 21/2 INCH IN THE TOWN OF
ELBERT
0240 PM HAIL 6 SSW ELIZABETH 39.28N 104.64W
05/29/2007 M0.75 INCH ELBERT CO TRAINED SPOTTER
0219 PM HAIL 4 W ELBERT 39.22N 104.60W
05/29/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0211 PM HAIL 6 SE LARKSPUR 39.12N 104.82W
05/29/2007 M1.00 INCH EL PASO CO TRAINED SPOTTER
1/2 TO 1 INCH HAIL
0210 PM HAIL 3 NW DENVER 39.76N 105.00W
05/29/2007 M0.75 INCH DENVER CO NWS EMPLOYEE
0201 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL
0150 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M1.00 INCH DENVER CO TRAINED SPOTTER
0135 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0133 PM HAIL 3 SSW DENVER 39.68N 104.98W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 E1.00 INCH JEFFERSON CO TRAINED SPOTTER
0127 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0111 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAIL ONE INCH DEEP
0107 PM HAIL SE CASTLE ROCK 39.38N 104.85W
05/29/2007 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
REPORT RELAYED TO ANOTHER SPOTTER. UNABLE TO CONTACT NWS.
0106 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0106 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1235 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1213 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
1205 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, May 29, 4:30 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
430 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL LIMON 39.27N 103.69W
05/29/2007 M0.88 INCH LINCOLN CO TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL. SOME ROTATION IN CLOUDS
0314 PM HAIL FRANKTOWN 39.38N 104.75W
05/29/2007 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0255 PM HAIL 5 NW ELBERT 39.27N 104.60W
05/29/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
LOTS OF PEA, MARBLE, PENNY AND SOME QUARTER SIZE HAIL
COVERING THE GROUND
0255 PM HAIL ELBERT 39.22N 104.53W
05/29/2007 M2.50 INCH ELBERT CO TRAINED SPOTTER
NUMEROUS 11/4 INCH HAIL. LARGEST 21/2 INCH IN THE TOWN OF
ELBERT
0240 PM HAIL 6 SSW ELIZABETH 39.28N 104.64W
05/29/2007 M0.75 INCH ELBERT CO TRAINED SPOTTER
0219 PM HAIL 4 W ELBERT 39.22N 104.60W
05/29/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0211 PM HAIL 6 SE LARKSPUR 39.12N 104.82W
05/29/2007 M1.00 INCH EL PASO CO TRAINED SPOTTER
1/2 TO 1 INCH HAIL
0210 PM HAIL 3 NW DENVER 39.76N 105.00W
05/29/2007 M0.75 INCH DENVER CO NWS EMPLOYEE
0205 PM HAIL 3 W ELBERT 39.22N 104.59W
05/29/2007 M1.50 INCH ELBERT CO TRAINED SPOTTER
HAIL PAD DESTROYED. HAIL 2 INCHES DEEP
0201 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL
0150 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M1.00 INCH DENVER CO TRAINED SPOTTER
0135 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0133 PM HAIL 3 SSW DENVER 39.68N 104.98W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 E1.00 INCH JEFFERSON CO TRAINED SPOTTER
0127 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0111 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAIL ONE INCH DEEP
0107 PM HAIL SE CASTLE ROCK 39.38N 104.85W
05/29/2007 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
REPORT RELAYED TO ANOTHER SPOTTER. UNABLE TO CONTACT NWS.
0106 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0106 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1235 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1213 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
1205 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 12:13 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 21 min |
| May 29, 12:32 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 43 min |
| May 29, 12:46 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Weld | 30 min |
| May 29, 1:05 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 55 min |
| May 29, 1:54 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 29 min |
| May 29, 1:58 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 22 min |
| May 29, 2:16 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 44 min |
| May 29, 2:44 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 50 min |
| May 29, 2:59 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 32 min |
| May 29, 3:27 PM MDT | Tornado Warning | BOU | Elbert | 48 min |
| May 29, 4:11 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 49 min |
| May 29, 4:16 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 26 min |
| May 29, 4:49 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 41 min |
| May 29, 4:56 PM MDT | Tornado Warning | BOU | Lincoln | 49 min |
| May 29, 5:36 PM MDT | Tornado Warning | BOU | Lincoln | 18 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.